# SDR SWAA2020112524985

- Difficulty date: October 21, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 55,315 hours, 36,725 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR WEB DAMAGE AT APPROXIMATELY STA 260.  ACCOMPLISHED FLIGHT DECK FLOOR WEB REPAIR, REF EA 1-A53-33170 REV 1.
